American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Teimuraz Pirashvili. Projective and injective symmetric categorical groups and duality. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] M. Blomgren and W. Chachólski. On the classification of fibrations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] David Ben-Zvi, John Francis and David Nadler. Integral transforms and Drinfeld centers in derived algebraic geometry. J. Amer. Math. Soc. 23 (2010) 909-966. MR 2669705.
Abstract, references, and article information   
View Article: PDF

[4] Daniel J. Vera. Topological Hochschild homology of twisted group algebras. Trans. Amer. Math. Soc. 362 (2010) 1113-1133. MR 2563723.
Abstract, references, and article information   
View Article: PDF

[5] Mara D. Neusel. Inseparable extensions of algebras over the Steenrod algebra with applications to modular invariant theory of finite groups. Trans. Amer. Math. Soc. 358 (2006) 4689-4720. MR 2231868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dennis Sullivan. René Thom's work on geometric homology and bordism. Bull. Amer. Math. Soc. 41 (2004) 341-350. MR 2058291.
Abstract, references, and article information   
View Article: PDF

[7] Wilfried Schmid and Kari Vilonen. Two geometric character formulas for reductive Lie groups. J. Amer. Math. Soc. 11 (1998) 799-867. MR 1612634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1